mental-health-icon
Cause syrups lead to anxiety?
I have had a history of panic attacks (4 years ago was the last episode). Post that, I haven't faced any associated symptoms such as mood swings, hyperventilation, twitching, shaking of body until recently (last one week). Doctors haven't been able to figure out the exact reason but I think it might have been caused by anti allergic medicines and cough syrup I was frequently taking because of recurring cough. I now frequently experience jaw tremors (2-3 times a day). Can that correlation be true in anyway? Cough syrup I had was Rexcon DX, medicine was Allegra.
160 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello Friend, Good that you are seeking a help. As you had history of panic attacks in the past and recovered it, you probably have a repeat of the same due to other reasons. As body and mind or interconnected, they can influence each other with any such disturbance. If I have to look your problem from a ayurvedic view, you may be experiencing imbalance in your air or water energy in your body called Vata or kapha in Ayurveda terms. They create such symptoms. If you are interested in ayurveda solutions to address this problem permanently, then it needs detailed evaluation and assessment of you body constitution. Reach out to me online if required.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, Cough syrup can cause mild restlessness. Panic attacks are unusual due to cough syrups. Antiallergic medications can cause hand tremors. Panic attacks can be caused by genetic and environmental,psychological factors
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.